Medical Specialty >> Dermatology

Doctors Lounge - Dermatology Answers

Back to Dermatology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/18/2017.

Forum Name: Dermatology Topics

Question: psoriasis or drug side effects?


 fifipomp - Wed Dec 16, 2009 12:17 pm

i am on ditropan for hyperhydrosis for the last year and a half, which has been brilliant. i have recently developed psoriasis on my hands (PPP), could there be a link?
 Dr.M.jagesh kamath - Fri Jan 08, 2010 12:11 pm

User avatar Hello,Ditropan is an anticholinergic agent.A study of literature failed to show any connection to psoriasis.There is a variat of psoriasis called guttate psoriasis has been studied for the cholininergic system and shows beneficial effect of anticholinergics like atropine by acting on cells known as mast cells.Your condition may be incidental and may not be related to hyperhidrosis or the drug.But I guess you could report it to the food and drug administation agencies.Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us